# SDR SWAA2020060579335

- Difficulty date: May 19, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR PANEL 241BF HAS STRANDS OF FIBER THAT HAS BEEN PULLED OFF.  REPAIRED DAMAGED FIBERS ON FLOORBOARD 241BF IAW SRM 53-00-50-2R-1 REV 69 AND SRM 53-00-50-2R-0 REPAIR GENERAL REV 69.
